# SDR SIMA200714301

- Difficulty date: May 20, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 4,909 hours, 4,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422001
- Condition: Corroded
- Location: Zone 100
- Part time: 4,909 hours, 4,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLOOR SUPPORT BETWEEN FRAMES 60 AND 61 CORRODED.  REPLACED FLOOR SUPPORT IN ACCORDANCE WITH EMB SRM, RETURNED AIRCRAFT TO SERVICE.
